Q. What is the use of Troxipide?

 

Questions 



Hi doctor,

I am 23 year old male. I am working as a software professional. I recently had some discomfort with digestion. I had severe bloating, gas formation and a frequent sensation of motions. I went to a gastroenterologist and he made an endoscopy and endoscopic biopsy. The biopsy result is yet to come, but I am scared after seeing the endoscopy report. He said it is not serious and some bacterial infection. The report looks scary to me. I had antral gastritis a year back and took medication for some time. I am always eating outside food, but nothing spicy. I have attached my endoscopy reports here and I just want to take a second opinion from you. Kindly explain me the problem and give a solution.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

As your doctor said, there is nothing serious.

  • This is a type of gastritis, which has involved almost all areas of the stomach and some part beyond that.
  • Yes, it is due to some bacterial infection, Helicobacter pylori. For this, you need a specific antibiotic for 14 days.
  • Your habit of eating outside and spicy food is a reason for this.

  • The Probable causes:

    H.pylori infection and spicy food.

  • Treatment plan:

    1. Specific antibiotic course for H.pylori for 14 days.

    2. Continue your current medications for acidity.

  • Preventive measures:

    Avoid spicy food and take bland diet till the completion of your course of therapy. Also, try to reduce any form of caffeine and nicotine.

  • Regarding follow up:

    For further information consult a medical gastroenterologist online.—> https://www.dr.sitehome.info/ask-a-doctor-online/medical-gastroenterologist


  •  

     

    #is,#of,#the,#Troxipide?,#use,#what,Q.

    Medical Questions

    [], [], [], [], [], [], []

    Facebook Comments

    Post a comment